MAUDE Adverse Event Report: US SURGICAL PUERTO RICO GIA PREMIUM; APPARATUS, SUTURING, STOMACH AND INTESTINAL

US SURGICAL PUERTO RICO GIA PREMIUM; APPARATUS, SUTURING, STOMACH AND INTESTINAL
Model Number 030735L
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during open surgery, the two reloads fired partially.The operator pulls out the knob twice.Another device was used to complete the case.

Brand Name
GIA PREMIUM
Common Device Name
APPARATUS, SUTURING, STOMACH AND INTESTINAL
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8810333
Report Number2647580-2019-03767
Device Sequence Number2471482
Product Code FHM
UDI-Device Identifier20884521031637
UDI-Public20884521031637
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K801590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number030735L
Device Catalogue Number030735L
Device Lot NumberP8L1191Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1